# SDR CA130828007

- Difficulty date: August 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Part number: HC761B0071001
- Condition: Corroded
- Location: Thrust Cable
- Part time: 33,050 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A ROUTINE CPCP INSPECTION OF ACFT, REF THE THRUST CABLE BRACKET WAS NOTED TO HAVE CORROSION AT PULLEY ATTACH POINTS.  THESE BRACKET/PULLEY ASSEMBLIES DIRECT THE ENTIRE ACFT THRUST CONTROL SYSTEM.  IF PULLEY WAS TO FAIL DUE TO BRACKET CORROSION IT WOULD RESULT IN LOSS OF ENGINE CONTROL.
